# SDR AWXA200300878

- Difficulty date: July 22, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 34,925 hours, 15,139 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EMERGENCY EQUIPMENT - DURING C-01 CHECK ALL 4 EMERGENCY FLASHLIGHTS UNDER FLIGHT ATTENDANTS SEATS WERE FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED ALL 4 EMERGENCY FLASHLIGHT BATTERY PACKS, OPERATIONAL CHECKS WERE GOOD.
